American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F14) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 68 found      Go to page: 1 2 3

[1] Lionel Slammert. $C^1$ smoothness of Liouville arcs in Arnol'd tongues. Proc. Amer. Math. Soc. 129 (2001) 1817-1823. MR 1814115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. C. Martín and L. Mora. $C^2$-perturbations of Hopf's bifurcation points and homoclinic tangencies . Proc. Amer. Math. Soc. 128 (2000) 1241-1245. MR 1637404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Pedro Mendes. Sum of Cantor sets: Self-similarity and measure. Proc. Amer. Math. Soc. 127 (1999) 3305-3308. MR 1637408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Guo-Cheng Yuan and James A. Yorke. An open set of maps for which every point is absolutely nonshadowable. Proc. Amer. Math. Soc. 128 (2000) 909-918. MR 1623005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. Benzoni-Gavage. Nonuniqueness of phase transitions near the Maxwell line. Proc. Amer. Math. Soc. 127 (1999) 1183-1190. MR 1485459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ian Melbourne. Steady-state bifurcation with Euclidean symmetry. Trans. Amer. Math. Soc. 351 (1999) 1575-1603. MR 1467473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Christopher K. McCord. Bifurcations of the Hill's region in the three body problem. Proc. Amer. Math. Soc. 127 (1999) 2135-2142. MR 1487328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yu. Ilyashenko and Weigu Li. Normal forms for unfoldings of saddlenodes. Math. Surveys Monogr. 66 (1998) 253-280.
Book volume table of contents
View Article: PDF

[9] Yu. Ilyashenko and Weigu Li. Bifurcations of homoclinic trajectories of hyperbolic saddles. Math. Surveys Monogr. 66 (1998) 181-209.
Book volume table of contents
View Article: PDF

[10] Yu. Ilyashenko and Weigu Li. Bifurcations in the plane. Math. Surveys Monogr. 66 (1998) 69-82.
Book volume table of contents
View Article: PDF

[11] Yu. Ilyashenko and Weigu Li. Introduction. Math. Surveys Monogr. 66 (1998) 1-29.
Book volume table of contents
View Article: PDF

[12] Yu. Ilyashenko and Weigu Li. Preliminaries. Math. Surveys Monogr. 66 (1998) 31-68.
Book volume table of contents
View Article: PDF

[13] Yu. Ilyashenko and Weigu Li. Homoclinic tori and Klein bottles of nonhyperbolic periodic orbits: Noncritical case. Math. Surveys Monogr. 66 (1998) 109-157.
Book volume table of contents
View Article: PDF

[14] Yu. Ilyashenko and Weigu Li. Normal forms for local families: Hyperbolic case. Math. Surveys Monogr. 66 (1998) 235-251.
Book volume table of contents
View Article: PDF

[15] Yu. Ilyashenko and Weigu Li. Nonlocal Bifurcations. Math. Surveys Monogr. 66 (1998) MR MR1650842.
Book volume table of contents   

[16] Yu. Ilyashenko and Weigu Li. Homoclinic orbits of nonhyperbolic singular points. Math. Surveys Monogr. 66 (1998) 83-108.
Book volume table of contents   
View Article: PDF

[17] Yu. Ilyashenko and Weigu Li. Homoclinic torus of a nonhyperbolic periodic orbit: Semicritical case. Math. Surveys Monogr. 66 (1998) 159-180.
Book volume table of contents   
View Article: PDF

[18] Yu. Ilyashenko and Weigu Li. Elements of hyperbolic theory. Math. Surveys Monogr. 66 (1998) 211-234.
Book volume table of contents   
View Article: PDF

[19] Björn Sandstede. Stability of multiple-pulse solutions. Trans. Amer. Math. Soc. 350 (1998) 429-472. MR 1360230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Patrick Bonckaert. Partially hyperbolic fixed points with constraints. Trans. Amer. Math. Soc. 348 (1996) 997-1011. MR 1321568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ale Jan Homburg. Global aspects of homoclinic bifurcations of vector fields. Memoirs of the AMS 121 (1996) MR 1327210.
Book volume table of contents   

[22] Michael Field. Symmetry breaking for compact Lie groups. Memoirs of the AMS 120 (1996) MR 1317939.
Book volume table of contents   

[23] John Ringland and Charles Tresser. A genealogy for finite kneading sequences of bimodal maps on the interval . Trans. Amer. Math. Soc. 347 (1995) 4599-4624. MR 1311914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Patrick J. Rabier and Werner C. Rheinboldt. On the computation of impasse points of quasilinear differential-algebraic equations . Math. Comp. 62 (1994) 133-154. MR 1208224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] L. M. Perko. Homoclinic loop and multiple limit cycle bifurcation surfaces . Trans. Amer. Math. Soc. 344 (1994) 101-130. MR 1227092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jaume Llibre and Ana Nunes. Separatrix surfaces and invariant manifolds of a class of integrable Hamiltonian systems and their perturbations. Memoirs of the AMS 107 (1994) MR 1195706.
Book volume table of contents   

[27] Dana Schlomiuk. Algebraic particular integrals, integrability and the problem of the center . Trans. Amer. Math. Soc. 338 (1993) 799-841. MR 1106193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Michael Shub and Steve Smale. Complexity of B\'ezout's theorem. I. Geometric aspects . J. Amer. Math. Soc. 6 (1993) 459-501. MR 1175980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Christopher McCord and Konstantin Mischaikow. Connected simple systems, transition matrices, and heteroclinic bifurcations . Trans. Amer. Math. Soc. 333 (1992) 397-422. MR 1059711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Bo Deng. The transverse homoclinic dynamics and their bifurcations at nonhyperbolic fixed points . Trans. Amer. Math. Soc. 331 (1992) 15-53. MR 1024768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 68 found      Go to page: 1 2 3